Posted by: Muis | 2010-11-23

Candida or what???

It is more than 3 years that I struggle to lose weight after my baby''''s birth, which I breastfed more than 2 years. I just gained weight. I was on Paxil, and Nordette. My doctor said it was the Paxil and Nordette for the weight gain and put me on Nuzak and Minulette. I still cannot loose weight and joined Curves, which is still not enough for me. I struggle with the following symptoms:
Fatigue, Cravings, Anxiety, Doderlein basille, cannot think clearly and concentrate, mood swings, constipation, depression, PMS, poor memory, irritability, learning difficulties, thrush, chronic musle pain and foot cramps, joint pain, weight gain. Can it be Candida, must I see my doctor or can anybody just give me some advise. Please!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Chronic candida infections can cause your symptoms. I suggest that you supplement your diet with pro-biotics and the consumption of bulgarian yogurt (at least 250ml per day). This is aimed to restore the natural bacteria in the gut. I do however, suggest that you consult your doctor to have blood tets done, as there are many other causes for your symptoms, like diabetes or hypothyroidism. It is therefore, imperative to have blood tests done, to exclude any other pathological cause.

Ask your doctor to replace Nuzak with Cipralex. Cipralex is indicated for the treatment of depression and anxiety. Cipralex has fewer side-effects. If Minulette is used as a contraceptive, I suggest that you stop taking it and use other forms of contraceptive or ask your husband to consider a vasectomy. Minulette has ample side-effects and especially causes weight gain.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.